# SDR DXTA200702292

- Difficulty date: June 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N115QS
- Make and model: Beech 400A
- Aircraft serial: RK383
- Aircraft time: 1,695 hours, 1,499 cycles
- Engine: Pwa JT15D5
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Unknown
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON SETTING TAKEOFF POWER, THE RT ENGINE ITT BEGAN FLUCTUATION BETWEEN 400 - 650 DEGREES.  TAKEOFF ABORTED BELOW 70 KTS.  [07-12-07]  RAN AIRCRAFT TO TAKEOFF POWER FOUND NO FLUCTATION PERFORMED 5 POINT RUNS AND FAXED RESULTS TO MTX ALL PRAMITERS WITHIN LIMITS. PERFORMED TROUBLESHOOTING STEPS FOR HAWKER 400XP AMM 77-21-00. CHECKED T1 AND T6 HARNESS REF P & W MM 77-00-01 AND 77-00-02 NO DISCREPANCIES FOUND. REMOVED AND REPLACED NR 2 ITT INDICATOR AND PERFORMED OPS CHECK OPS CHECKED GOOD REF HAWKER 400XP AMM 31-10-00-701 AND 77-21-00.
